Two things: the god that I don't believe in is on speaking terms with me again. Ha. Which means that I experienced the heart-pounding, palm-sweating precursor to vocal ministry at Quaker meeting this past Sunday.
And I sang. It was kinda funny though because we are "experimenting" with the use of a microphone. Really the experiment is long over. Now it is just that we are using a microphone for vocal ministry.
Only I sing loud.
And if I hold a microphone while singing my voice gets all shaky and weird. So typically if I am going to speak I stand and wait for the microphone. And if I am going to sing I just sing.
Only this time... I stood to sing and closed my eyes and didn't realize that I was miked (except that my quiet voice seemed awfully loud) until I leaned forward a little bit and ran into a microphone.
Okay, now to the N of 1..
I didn't take my escitalopram on Sunday morning (couldn't find it at a cursory glance and hadn't filled my pill minder).
I was lethargic but not sleeping during the day. Mostly I just didn't want to do anything. Spouse has gotten wise to the fact that I should not just be shutting myself away all day. And I might have to be a grown up about the whole thing.
Also, having not taken the 10mg of escitalopram on Sunday morning, I did not wake on Monday morning until 5:15.
Is this an indication that the escitalopram is what is interfereing with my sleep?
Does this mean I should try a lower dose?
What will it mean in terms of going off the lurasidone?
Should I try taking escitalopram at night and see if it has less effect on my sleep? That seems dumb.
did not sleep excessively during the day
took my meds
10 mg escitalopram
20 mg lurasidone
200 mg lamotrigine
Quaker, teacher, parent,